HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Fainting While On Lisinopril?

I am on blood pressure pills twice a day lisinopril 5 mg ,for over a week now sense Christmas Day I have been getting fainting spells and when I check my blood pressure it is 87/61 80/60 & 89/56 do I need to continue taking the meds even when it is this low
Fri, 23 Feb 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello

Thank you for trusting HCM

Dear ace inhibitors may cause hypotension. You need to reduce the dose to half and need blood pressure monitoring.

Lie down and drink plenty of fluids. please consult your doctor he will examine and treat with correct dose of antihypertensive

Take care
I find this answer helpful

Note: For further follow up on related General & Family Physician Click here.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Fainting While On Lisinopril?

Hello Thank you for trusting HCM Dear ace inhibitors may cause hypotension. You need to reduce the dose to half and need blood pressure monitoring. Lie down and drink plenty of fluids. please consult your doctor he will examine and treat with correct dose of antihypertensive Take care